MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY BLOOD COLLECTION NEEDLE 21G*3/4*12INCH

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY BLOOD COLLECTION NEEDLE 21G*3/4*12INCH
Model Number 110201030031
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 03/18/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
The customer reported that the pca was attempting veni puncture blood draw to patients left ac.After retracting needle into safety plastic tips, plastic tip pinched patients arm at insertion site.Plastic piece pinched patient's arm.After retracting needle, the plastic piece was stuck to patients' arm.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct all manufacturer contact office information and date of event, product description and udi provided in the initial mdr [3014312726-2025-00060.The previously reported was incorrect.The correct manufacture contact information is below; (b)(4), qa engineer, sol-millennium medical inc, 311 s.Wacker dr., suite 4100, chicago, il 60606, united states, (b)(4).The correct date of event is 04-march-2025.The correct product description is sol-care safety blood collection needle 21g 3/4 12inch (without non-patient needle cap).The correct product udi is (b)(4).

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE SAFETY BLOOD COLLECTION NEEDLE 21G*3/4*12INCH
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
SOL-KL (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMITED
xinpan road 189
xinqiao,
songjiang, shanghai 20161 2
CH   201612
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22035768
Report Number3014312726-2025-00060
Device Sequence Number15636779
Product Code MEG
UDI-Device Identifier00818392017267
UDI-Public(01)00818392017267(10)05104011
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2026
Device Model Number110201030031
Device Lot Number05104011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown